# SDR 07FDEA04208

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,313 hours, 12,040 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR SILL BEAM BETWEEN FRAME 59-60.  AREA IS UNDER FRAME 59A.  REPAIR PERFORMED BY CUT OUT SILL BEAM WEB AND INSTALLING REPAIR ANGLE AND FILLER IAW EA 6-5317-82915 AND RAS/DAHAM/4019686/2005 ISSUE A.
